| Model Number |
AVSM07080 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.
Event or Problem Description
It was reported that during the preparation of a stent placement procedure, the inner box allegedly had a hole in it.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: as the lot number for the device was not provided, a review of the device history records could not be performed.Investigation summary: the delivery system was not returned for evaluation and no photos were provided for evaluation which leads to inconclusive results.Based on information available and as no device sample was returned for evaluation, the investigation is closed with inconclusive result.A definite root cause for the issue experienced by the customer could not be identified.Labeling review: the relevant labeling for this product was reviewed.Based on the instructions for use supplied with this product, regarding preparation, the instructions for use states "examine the packaging and delivery system to determine whether there is any damage or whether the sterile barrier has been compromised.Do not use the device if any of these conditions are observed".H10: g3 h11: h6 (method) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.